# SDR AALA201907269035

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 42,448 hours, 20,077 cycles
- Engine: Iae V2524A5
- Engine time: 58,556 hours, 25,385 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO PHX ON ACCOUNT OF NUMBER 1 ENGINE ISSUE. ENG 1 FAIL ENG 1 COMPRESSOR AND OVER LIMIT EGT REVESER DEPLOYED AFTER LANDING. EMERGENCY DECLARED. MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION, FOUND EXTREME DAMAGE TO THE 6TH AND 7TH STAGE BLADES INCLUDING PARTIAL BLADE SEPARATION. AN ENGINE CHANGE WAS DECLARED. MAINTENANCE REMOVED AND REPLACED THE #1 ENGINE IAW JOB CARD 26L40071004 AND 26L00071015. LEAK CHECK AND OPS CHECK GOOD.
